MAUDE Adverse Event Report: MICROLINE SURGICAL INC. VISU-LOC 5MM MULTI-FIRE SPRING CLIP APPLIER, 20 CLIPS, DISPOSABLE; IMPLANTABLE CLIP

MICROLINE SURGICAL INC. VISU-LOC 5MM MULTI-FIRE SPRING CLIP APPLIER, 20 CLIPS, DISPOSABLE; IMPLANTABLE CLIP
Model Number 2001
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to microline surgical for an investigation.No further information is available at this time.
 
Event or Problem Description
Clip applier jammed during procedure.Anesthesia time was extended 5 minutes.There was no harm to the patient.

Brand Name
VISU-LOC 5MM MULTI-FIRE SPRING CLIP APPLIER, 20 CLIPS, DISPOSABLE
Common Device Name
IMPLANTABLE CLIP
Manufacturer (Section D)
MICROLINE SURGICAL INC.
50 dunham road
suite 1500
beverly MA 01915
MDR Report Key8784354
Report Number1223422-2019-00018
Device Sequence Number11185034
Product Code FZP
UDI-Device Identifier00811099010418
UDI-Public00811099010418
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K033161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2020
Device Model Number2001
Device Catalogue Number2001
Device Lot Number00137790
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2019
Initial Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1